Inventiones mathematicae

, Volume 74, Issue 2, pp 169–198

An intrinsic characterization of Kähler manifolds

  • Reese Harvey
  • H. Blaine LawsonJr.
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1983

Authors and Affiliations

  • Reese Harvey
    • 1
    • 2
  • H. Blaine LawsonJr.
    • 1
    • 2
  1. 1.Department of MathematicsRice UniversityHoustonUSA
  2. 2.Department of MathematicsS.U.N.Y.Stony BrookUSA

Personalised recommendations